# SDR 29GA2018081500001

- Difficulty date: August 14, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 39,093 hours, 43,014 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS REMAIN ON AFTER ALL POWER REMOVED AND THE SWITCH OFF.   FOUND F/A SWITCH GUARD PRESSED IN, ADJUSTED SWITCH IAW AMM 39-40-60-04. OPS CHECKED GOOD.
